Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Acute generalised exanthematous pustulosis following intravitreal Ranibizumab

Bosanquet, David C., Davies, Wendy L., May, Kenneth, Harding, Keith Gordon and Patel, Girish Khandubhai 2011. Acute generalised exanthematous pustulosis following intravitreal Ranibizumab. International Wound Journal 8 (3) , pp. 317-319. 10.1111/j.1742-481X.2011.00799.x

Full text not available from this repository.

Abstract

Acute generalised exanthematous pustulosis, or AGEP, is a well documented cutaneous drug reaction. It typically occurs within 48 hours of oral antibiotics, but can be caused by other medications and, occasionally, after viral infections. We present a case of AGEP following intravitreal injection of Ranibizumab, a monoclonal antibody vascular endothelial growth factor inhibitor.

Item Type: Article
Date Type: Publication
Status: Published
Schools: Biosciences
European Cancer Stem Cell Research Institute (ECSCRI)
Medicine
Subjects: R Medicine > R Medicine (General)
Uncontrolled Keywords: Acute generalised exanthematous pustulosis • Macular degeneration • Ranibizumab
Publisher: Wiley-Blackwell
ISSN: 1742-4801
Last Modified: 04 Jun 2017 03:52
URI: http://orca-mwe.cf.ac.uk/id/eprint/28393

Citation Data

Cited 6 times in Google Scholar. View in Google Scholar

Cited 4 times in Scopus. View in Scopus. Powered By Scopus® Data

Cited 3 times in Web of Science. View in Web of Science.

Actions (repository staff only)

Edit Item Edit Item